EconPapers    
Economics at your fingertips  
 

Recursive Methods in Discounted Stochastic Games: An Algorithm for δ→ 1 and a Folk Theorem

Nicolas Vieille (), Johannes Hörner, Takuo Sugaya and Satoru Takahashi
Additional contact information
Takuo Sugaya: Department of economics - Princeton University

Post-Print from HAL

Abstract: We present an algorithm to compute the set of perfect public equilibrium payoffs as the discount factor tends to 1 for stochastic games with observable states and public (but not necessarily perfect) monitoring when the limiting set of (long-run players') equilibrium payoffs is independent of the initial state. This is the case, for instance, if the Markov chain induced by any Markov strategy profile is irreducible. We then provide conditions under which a folk theorem obtains: if in each state the joint distribution over the public signal and next period's state satisfies some rank condition, every feasible payoff vector above the minmax payoff is sustained by a perfect public equilibrium with low discounting.

Keywords: Stochastic; games (search for similar items in EconPapers)
Date: 2011-07
References: Add references at CitEc
Citations: View citations in EconPapers (65)

Published in Econometrica, 2011, 79 (4), pp.1277-1318. ⟨10.3982/ECTA9004⟩

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: Recursive Methods in Discounted Stochastic Games: An Algorithm for δ→ 1 and a Folk Theorem (2011)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-00609191

DOI: 10.3982/ECTA9004

Access Statistics for this paper

More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2025-03-31
Handle: RePEc:hal:journl:hal-00609191